MAUDE Adverse Event Report: ETHICON INC. MCRYL+ UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number MCP497G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was provided: how long was the delay? 5 minutes.Were there any unexpected outcomes or complications as a result of the prolonged surgery time? no.Was there any change in the patient¿s post-operative care due to the prolonged procedure? no.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
 
Event or Problem Description
It was reported that a patient underwent laparoscopic bilateral fallopian tube recanalization+hysterosalpingostomy with methylene blue solution+abdominal adhesiolysis on (b)(6) 2025 and suture was used.At 09:30, the problem of pulling off suture needle happened when the suture was used to sew the skin to the fifth stitch.The surgeon immediately took out the broken needle.After checking with the instrument nurse and the surgeon, the needle body was intact.Changed another one to continue the surgery and the skin suture was completed.This situation caused the patient's surgery to be delayed by 5 minutes and required re-suturing; the patient's incision is now healing well.There were no adverse patient consequences.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Date sent to the fda: 7/21/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h4, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.

Brand Name
MCRYL+ UD 18IN 3-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22113500
Report Number2210968-2025-06042
Device Sequence Number11805009
Product Code GAM
UDI-Device Identifier10705031046603
UDI-Public(01)10705031046603(17)250930(10)TLMAZK
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberMCP497G
Device Lot NumberTLMAZK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown